×

Found 1,751 Documents (Results 1–100)

Existence of solutions of a system of two ordinary differential equations with a modular-cubic type nonlinearity. (English. Russian original) Zbl 1527.34099

Theor. Math. Phys. 215, No. 2, 735-750 (2023); translation from Teor. Mat. Fiz. 215, No. 2, 318-335 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Existence and stability of a stable stationary solution with a boundary layer for a system of reaction-diffusion equations with Neumann boundary conditions. (English. Russian original) Zbl 1516.35234

Theor. Math. Phys. 212, No. 1, 962-971 (2022); translation from Teor. Mat. Fiz. 212, No. 1, 83-94 (2022).
MSC:  35K57 35B35
PDFBibTeX XMLCite
Full Text: DOI

Existence and stability of a stationary solution of the system of diffusion equations in a medium with discontinuous characteristics under various quasimonotonicity conditions. (English. Russian original) Zbl 1516.35231

Theor. Math. Phys. 212, No. 1, 944-961 (2022); translation from Teor. Mat. Fiz. 212, No. 1, 62-82 (2022).
MSC:  35K57 35B40 35B35
PDFBibTeX XMLCite
Full Text: DOI

Existence and stability of the solution to a system of two nonlinear diffusion equations in a medium with discontinuous characteristics. (English. Russian original) Zbl 1512.35031

Comput. Math. Math. Phys. 61, No. 11, 1811-1833 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 11, 1850-1872 (2021).
MSC:  35B25 35K51 35K58
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software